Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Amenable groups that act on the line

Dave Witte Morris

Algebraic & Geometric Topology 6 (2006) 2509–2518
Bibliography
1 R G Burns, V W D Hale, A note on group rings of certain torsion-free groups, Canad. Math. Bull. 15 (1972) 441 MR0310046
2 I M Chiswell, P H Kropholler, Soluble right orderable groups are locally indicable, Canad. Math. Bull. 36 (1993) 22 MR1205890
3 É Ghys, Groups acting on the circle, Enseign. Math. $(2)$ 47 (2001) 329 MR1876932
4 A M W Glass, Partially ordered groups, Series in Algebra 7, World Scientific (1999) MR1791008
5 P H Kropholler, Amenability and right orderable groups, Bull. London Math. Soc. 25 (1993) 347 MR1222727
6 P A Linnell, Left ordered amenable and locally indicable groups, J. London Math. Soc. $(2)$ 60 (1999) 133 MR1721820
7 P A Linnell, Left ordered groups with no non-abelian free subgroups, J. Group Theory 4 (2001) 153 MR1812322
8 P Longobardi, M Maj, A H Rhemtulla, Groups with no free subsemigroups, Trans. Amer. Math. Soc. 347 (1995) 1419 MR1277124
9 P Longobardi, M Maj, A H Rhemtulla, When is a right orderable group locally indicable?, Proc. Amer. Math. Soc. 128 (2000) 637 MR1694872
10 J P Pier, Amenable locally compact groups, Pure and Applied Mathematics, A Wiley-Interscience Publication, John Wiley & Sons (1984) MR767264
11 A H Rhemtulla, Polycyclic right-ordered groups, from: "Algebra, Carbondale 1980 (Proc. Conf., Southern Illinois Univ., Carbondale, Ill., 1980)", Lecture Notes in Math. 848, Springer (1981) 230 MR613189
12 A S Sikora, Topology on the spaces of orderings of groups, Bull. London Math. Soc. 36 (2004) 519 MR2069015
13 Y G Sinai, Introduction to ergodic theory, Translated by V. Scheffer, Mathematical Notes 18, Princeton University Press (1976) 144 MR0584788